~~ FREE SHIPPING WHEN YOU SPEND OVER $99 ~~

Nurofen Tablets 48 200mg Ibuprofen Anti-inflammatory Pain Relief

Nurofen
Out of Stock
Special Price $10.95 Was $13.00
  • This product is currently out of stock at all of our stores
*Pricing as shown here is online only and may vary compared to in-store locations.
Out of stock
SKU
645850

NUROFEN PAIN & INFLAMMATION RELIEF TABLETS 200MG

Nurofen Pain & Inflammation Relief Tablets 200mg reduce inflammation and provide up to 8 hours of relief from pain. Body Pain? Leave the pain to us.

 

Product Detail

Nurofen Tablets offer effective relief from pain.

For many years, Nurofen has provided millions of people with fast, effective pain relief.

With its active ingredient ibuprofen, Nurofen tablets help to reduce inflammation and provides up to 8 hours of pain relief based on a 2 tablet dose.

Nurofen Tablets provide up to 8 hours of relief* from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.

Fast, effective pain relief
Provides up to 8 hours of relief based on a 2 tablet dose
Reduces inflammation
Contains ibuprofen.
Reduces fever
Boxed Contents: 48 tablets

Size: 48 Pack

Contains: Ibuprofen 200mg. Sucrose.

Usage

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

DO NOT USE IF:

  • you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
  • you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • during the last 3 months of pregnancy.

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE: for more than 3 days at a time.

  • if you have asthma.
  • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • if you are trying to become pregnant or during the first 6 months of pregnancy.
  • in children suffering from chickenpox (varicella).
  • in children suffering from dehydration through diarrhoea and/or vomiting.
  • if you are taking medicine regularly.
  • if you are aged 65 years or older.
  • in children under 7 years of age.

Stop use and see your doctor immediately if:

you have an allergic reaction.

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Write a review

Thank you for taking the time to review Nurofen Tablets 48 200mg Ibuprofen Anti-inflammatory Pain Relief

Nurofen Tablets 48 200mg Ibuprofen Anti-inflammatory Pain Relief
You're reviewing:Nurofen Tablets 48 200mg Ibuprofen Anti-inflammatory Pain Relief
Your rating